Results 1 to 2 of 2

Thread: Anti-Native DNA of 300?? - told today I have Lupus.

  1. #1
    Join Date
    Dec 2013
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Anti-Native DNA of 300?? - told today I have Lupus.

    HI All,

    I just joined the group. The nurse from my rheumatologist called today and said "you have lupus". After the last couple months of weird symptoms, I have now heard this today. After my primary doc did ANA test that came in slightly high at 1:80, specked pattern, she sent me to rheumy. Today I was told the anti-native DNA was 300, with less than 30 being negative. That equals a titer of 1:1236 when 1:10 is normal?? This scares me as I am reading that can mean kidney involvement at some point. I just had a quick kidney test before a contrast dye MRI and was told kidney was normal.

    Just wondering if anyone here has had this test come in this high and what it may mean for me. I was told to take Placquenil and come back in 2 months. Doctor didn't even call, just the nurse. Other tests were normal range, including the c3 and c4 and the RNP.

    My symptoms that lead me to many doctors over the last few months are neurological... tingling in face, head, nausea, headache. Was thinking it was having central nervous system problems. Now I understand lupus can affect this? Has anyone ever head strange sensations such as these?

    Thanks for any advice, Juells.

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,598
    Blog Entries
    9
    Thanks
    1,477
    Thanked 876 Times in 551 Posts

    Default

    Hello and Welcome to our FAMILY!
    I am sorry that you have been diagnosed with Lupus, especially at this time of year. Please know that this diagnosis does not mean the end of your dreams, or your life. It, at this point, means that you will have to make some lifestyle changes and take medication in order to avoid worsening of your symptoms or the development of new ones.
    Yes, Lupus can cause cognitive issues as well as damage to our organs. You are taking Plaquenil right now which is usually the first line of defense for the disease. Be aware, however, that Plaquenil is a cumulative drug and it may take weeks before you see any significant results. However, for most, when they do see results, Plaquenil works very well for them and some have reported that it has helped their cognitive issues.
    If you do not see results, you might want to speak with your doctor about adding a corticosteroid (such as Prednisone) to your routine. This works quicker than Plaquenil and is often prescribed at the same time.
    If your kidney tests came back normal, your doctors will not prescribe any medication for them at this time. Please read through the "sticky" sections at the top of each forum as they are filled with a wealth of information and advice. Also, visit the Lupus Foundation's web site which provides excellent information.
    Also, we are here to help you in any way that we can, so please feel free to come to us with any questions or concerns.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •